# SDR UHLA2013012100015

- Difficulty date: January 21, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 22,014 hours, 12,645 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE HANDLE VERY DIFFICULT TO MOVE.  LUBRICATED AND INSPECTED R2 DOOR EMERGENCY SLIDE HANDLE AND PERFORMED OPS CHECK IAW AMM 25-65-01.  OPS CHECK GOOD.
